Alert archive / Texas / Gale Warnings in 2011

Gale Warning 5, NWS Brownsville, TX

November 2, 2011

NWS Brownsville, TX issued this gale warning at Nov 2, 2011, 3:00 PM CDT. It took effect at Nov 3, 2011, 4:12 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 2, 2011, 3:00 PM CDT (20:00 UTC)
In effect from
Nov 3, 2011, 4:12 AM CDT
Expired
Nov 3, 2011, 1:00 PM CDT
In force
9 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WHUS74 KBRO 022000
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
300 PM CDT WED NOV 2 2011

...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST
BETWEEN MIDNIGHT AND DAWN THURSDAY...BRINGING A PERIOD OF VERY
STRONG NORTH WINDS AND HIGH SEAS DURING THE DAY. FREQUENT GALE
FORCE GUSTS APPEAR LIKELY ON THE GULF WATERS FOR SEVERAL HOURS
THURSDAY BETWEEN FRONTAL PASSAGE AROUND DAWN THROUGH THURSDAY
AFTERNOON...SO THE GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING
FOR THE GULF WATERS. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT
FOR THE LAGUNA MADRE WINDS OF 25 KNOTS.

GMZ150-155-170-175-030400-
/O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1200Z/
/O.UPG.KBRO.GL.A.0004.111103T1200Z-111103T1800Z/
/O.NEW.KBRO.GL.W.0005.111103T1200Z-111103T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
300 PM CDT WED NOV 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
THURSDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 4 PM CDT THURSDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS
IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY. 

* WINDS: SUDDEN GUSTY NORTH WINDS WITH A COLD FRONT INCREASING 
  TO 20 TO 25 KNOTS BEFORE DAWN THURSDAY THEN TO 30 KNOTS WITH 
  GUSTS TO 35 TO 40 KNOTS THROUGH NOON. 

* SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE 
  FROM FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN 
  BUILDING TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO 47
KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO
36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-030400-
/O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
300 PM CDT WED NOV 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT
THURSDAY. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY 
  ROUGH BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
055 
WHUS74 KBRO 030519
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1219 AM CDT THU NOV 3 2011

...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST
BETWEEN 3 AM AND DAWN...BRINGING A PERIOD OF VERY STRONG NORTH
WINDS AND HIGH SEAS DURING THE DAY. FREQUENT GALE FORCE GUSTS
APPEAR LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY
BETWEEN FRONTAL PASSAGE AROUND DAWN THROUGH NOON. A SMALL CRAFT
ADVISORY WILL REMAIN IN EFFECT FOR THE LAGUNA MADRE.

GMZ150-155-170-175-031200-
/O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1200Z/
/O.EXT.KBRO.GL.W.0005.111103T1200Z-111103T1800Z/
/O.NEW.KBRO.SC.Y.0062.111103T1800Z-111104T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1219 AM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
THIS MORNING...
...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT
THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. THE GALE WARNING IS NOW IN EFFECT FROM
7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THIS MORNING. 

* WINDS: SUDDEN GUSTY NORTH WINDS WITH A COLD FRONT INCREASING TO
  20 TO 25 KNOTS BEFORE DAWN THURSDAY THEN TO 30 KNOTS WITH GUSTS
  TO 35 TO 40 KNOTS THROUGH NOON.

* SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE FROM
  FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN BUILDING
  TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO
47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT
24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-031200-
/O.EXT.KBRO.SC.Y.0061.111103T0900Z-111103T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1219 AM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM EARLY THIS
MORNING TO 4 PM CDT THIS AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM EARLY THIS
MORNING TO 4 PM CDT THIS AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY 
  ROUGH BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
120 
WHUS74 KBRO 030912
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
412 AM CDT THU NOV 3 2011

...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST
NOW THROUGH DAWN...BRINGING A PERIOD OF VERY STRONG NORTH WINDS
AND HIGH SEAS DURING THE DAY. FREQUENT GALE FORCE GUSTS APPEAR
LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY BETWEEN
FRONTAL PASSAGE THROUGH 1 PM. A SMALL CRAFT ADVISORY WILL REMAIN
IN EFFECT FOR THE LAGUNA MADRE.

GMZ150-155-170-175-031800-
/O.CAN.KBRO.SC.Y.0061.000000T0000Z-111103T1200Z/
/O.EXT.KBRO.GL.W.0005.111103T0912Z-111103T1800Z/
/O.CON.KBRO.SC.Y.0062.111103T1800Z-111104T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
412 AM CDT THU NOV 3 2011

...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

A GALE WARNING IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING.

* WINDS: SUDDEN GUSTY NORTH WINDS AT 30 KNOTS WITH GUSTS TO 35 TO
  40 KNOTS THROUGH 1 PM.

* SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE 
  FROM FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN 
  BUILDING TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO
47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT
24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

&&

$$

GMZ130-132-135-031800-
/O.CON.KBRO.SC.Y.0061.000000T0000Z-111103T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
412 AM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY 
  ROUGH BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Nov 2, 2:32 PM CDT, 28 minutes earlier.

Area forecast discussion, Nov 2, 2:32 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
232 PM CDT WED NOV 2 2011

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...CLOUDS WILL BE ON
THE INCREASE TONIGHT AS A STRONG COLD FRONT APPROACHES THE RIO
GRANDE VALLEY. THE FRONT IS EXPECTED PUSH THROUGH THE AREA BETWEEN
MIDNIGHT AND 4 AM THURSDAY MORNING AND THROUGH BROWNSVILLE BY 6
AM. SCATTERED SHOWERS ARE POSSIBLE AHEAD OF THE FRONT BUT THE BEST
CHANCES OF RAIN WILL BE OVER THE NORTHEAST...WHERE THE BEST UPPER
FORCING IS LOCATED...AND LESSER CHANCE OVER THE SOUTHWEST OF THE
AREA. BREEZY NORTH WINDS AND MOSTLY CLOUDY SKIES ARE EXPECTED
THROUGH THURSDAY AFTERNOON BEFORE CLOUDS THIN AND WINDS DROP OFF.
TEMPERATURES TONIGHT WILL FALL INTO THE MID TO LOWER 60S THEN
REMAIN STEADY UNTIL THE FRONT PASSES. THE TEMPERATURES ARE
EXPECTED TO BRIEFLY FALL INTO THE MID 50S OVER THE NORTH AND UPPER
50S TO NEAR BROWNSVILLE AROUND 7AM. HIGHS ON THURSDAY ARE EXPECTED
TO REMAIN IN THE 60S.

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...A WARMING TREND FOLLOWED BY
ANOTHER POSSIBLE COLD FRONT BY THE MIDDLE OF NEXT WEEK ARE THE
HIGHLIGHTS IN THE LONG TERM FORECAST. ON FRIDAY...SURFACE HIGH
WILL BEGIN TO SHIFT TO THE EAST...WITH ONSHORE FLOW RETURNING.
TEMPERATURES WILL BEGIN THEIR SLOW UPWARD TREND...REMAINING BELOW
NORMAL ON FRIDAY...GENERALLY IN THE MID TO UPPER 70S. SATURDAY
THROUGH THE EARLY PART OF NEXT WEEK...HIGH TEMPERATURES WILL WARM
INTO THE 80S...WITH A FEW 90S POSSIBLE ACROSS THE WESTERN CWA
EARLY NEXT WEEK. AS MOISTURE BEGINS TO INCREASE...A FEW STREAMER
SHOWERS WILL BE POSSIBLE ACROSS THE COASTAL WATERS AND
ZONES...ESPECIALLY DURING THE EARLY MORNING HOURS. FOR NOW...HAVE
LEFT OUT A MENTION OF POPS ACROSS THESE AREAS...BUT THESE MAY NEED
TO BE INCREASED IF CONFIDENCE INCREASES IN THE POSSIBILITY OF
STEAMERS SHOWERS. BOTH 12Z GFS AND 00Z ECMWF ARE SHOWING THE NEXT
POTENT UPPER LEVEL SHORTWAVE TROUGH TRACKING ACROSS THE ROCKIES
AND INTO THE SOUTHERN PLAINS ON TUESDAY AND WEDNESDAY. THE
AFOREMENTIONED TROUGH WILL DRIVE A COLD FRONT INTO THE AREA LATE
TUESDAY OR EARLY WEDNESDAY. FOR NOW...HAVE INSERTED SLIGHT CHANCE
POPS FOR DAY 7...WITH WINDS SHIFTING TO THE NORTH BEHIND THE
FRONT. RAIN CHANCES MAY NEED TO BE INCREASED IN THE FUTURE...ONCE
BETTER CONFIDENCE IS REACHED ON THE TIMING AND STRENGTH OF THE
FRONT.
&&

.MARINE...MODERATE AND GUSTY SOUTHEAST WINDS WITH SEAS AROUND 4 FEET
EXPECTED THIS EVENING. WINDS ARE EXPECTED TO BRIEFLY DECREASE LATE
TONIGHT AHEAD OF A STRONG COLD FRONT. THE FRONT WILL MOVE SOUTH OVER
THE MARINE AREA BETWEEN ABOUT 3 AM AND 6 AM. STRONG NORTH WINDS ARE
EXPECTED TO DEVELOP AFTER SUNRISE AND SEAS WILL QUICKLY BUILD BEHIND
THE FRONT. SMALL CRAFT ADVISORY CONDITIONS WILL WORSEN QUICKLY OVER
THE GULF AS FREQUENT GALE FORCE GUSTS DEVELOP IN THE FEW HOURS
IMMEDIATELY BEHIND THE FRONT. SEAS WILL BUILD TO ABOVE SEVEN FEET
DURING THE MORNING...FURTHER INCREASING TO BETWEEN 6 AND 9 FEET
OFFSHORE LATER IN THE DAY. ISOLATED TO SCATTERED SHOWERS WILL END
QUICKLY BEHIND THE FRONT.

FRIDAY THROUGH MONDAY...LIGHT TO MODERATE NORTHEAST WINDS ACROSS
THE COASTAL WATERS FRIDAY WILL QUICKLY VEER TO THE SOUTHEAST
SATURDAY AS THE SURFACE RIDGE ACROSS THE NORTHWEST GULF OF MEXICO MOVES
EASTWARD. WINDS ARE EXPECTED TO INCREASE THROUGH THE REST OF THE
WEEKEND INTO EARLY NEXT WEEK AS THE PRESSURE GRADIENT INCREASES
ACROSS THE WESTERN GULF. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR
THE OFFSHORE WATERS SUNDAY AND MONDAY AS A RESULT.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 AM TO 1 PM CDT THURSDAY FOR GMZ130-
     132-135.

     SMALL CRAFT ADVISORY FROM 4 AM TO 7 AM CDT THURSDAY FOR GMZ150-
     155-170-175.

     GALE WARNING FROM 7 AM TO 4 PM CDT THURSDAY FOR GMZ150-155-170-
     175.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

63/61/DANIELS/MARTINEZ
Hazardous weather outlook, Nov 2, 5:04 AM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
504 AM CDT WED NOV 2 2011

TXZ248>257-031015-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
504 AM CDT WED NOV 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

MODERATE RISK OF RIP CURRENTS AT AREA BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE WILL BE AN INCREASED RISK OF ERRATIC WILDFIRE BEHAVIOR
THURSDAY BEHIND A STRONG COLD FRONT...BUT NO FIRE WEATHER
PRODUCTS ARE CURRENTLY IN EFFECT.

THERE WILL BE A HIGH RISK OF RIP CURRENTS ON THURSDAY IN THE WAKE
OF A COLD FRONT. ELEVATED RIP CURRENT RISK WILL CONTINUE AFTER
THAT DUE TO MODERATE SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-031015-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
504 AM CDT WED NOV 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SMALL CRAFT ADVISORY CONDITIONS EXPECTED FOR THE LAGUNA MADRE
THURSDAY IN THE WAKE OF A COLD FRONT...WITH A GALE WATCH FOR THE
GULF WATERS. CONDITIONS WILL IMPROVE BY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 3:43 AM CDTGale WatchBRO11 hr
Nov 2, 3:43 AM CDTSmall Craft AdvisoryBRO36 hr

Nearby

Gale Warnings in Texas, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.